# SDR SIMA20251120008

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066657001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002. MULTIPLE ATTACHING PARTS ON FRAME 89 CORRODED BEYOND LIMITS. 00535/1616 - SHEAR CLIP CORRODED ON FRAME FR89 BETWEEN STGR 25L AND 23L 00536/1617 - SHEAR CLIP CORRODED ON FRAME FR89 BETWEEN STGR 23L AND 21L 00539/1620 - STRINGER CLIP ON FRAME 89 AND STRINGER 21L IS CORRODED (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00535/1616 - BLENDED CORROSION ON SHEAR CLIP ON FRAME FR89 BETWEEN 25L AND 23L IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .- 040" IAW E-175 SRMI 53-23-04. MATERIAL LOSS- .030", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED AND DRILLED NEW SHEAR CLIP PN: 170-66658-001 IAW EMB 175 SRM 51-40-02. TREATED USING ALODINE PER EMB 51-23-04.  RESTORED FINISH TO PER EMB 175 SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME FR89 BETWEEN STGR 25L AND 23L IAW E-175 SRM 51-40-08. 00536/1617 - BLENDED CORROSION ON SHEAR CLIP ON FRAME FR89 BETWEEN 23L AND 21L IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .- 040" IAW E-175 SRMI 53-23-04. MATERIAL LOSS- .030", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED AND DRILLED NEW SHEAR CLIP PN: 170-66657-001 IAW EMB 175 SRM 51-40-02. TREATED USING ALODINE PER EMB 51-23-04. RESTORED FINISH TO FASTENERS PER EMB 175 SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME FR89 BETWEEN STGR 23L AND 21L IAW E-175 SRM 51-40-08. 00539/1620 - BLENDED CORROSION ON STRINGER CLIP ON FR89 AND STRINGER 21L IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .050" IAW EMBRAER DRAWING 1
